Open Access
Translator Disclaimer
October 1996 A large deviation theorem for the q-sample likelihood ratio statistic
František Rublík
Ann. Statist. 24(5): 2280-2287 (October 1996). DOI: 10.1214/aos/1069362322

Abstract

An upper bound for the tail probability $P_{\theta} (\log (L(x_{(n_1, \dots, n_q)}, \Theta)/L(x_{(n_1, \dots, n_q)}, \theta)) \geq t)$ is derived in the case of sampling from q populations. This estimate is used for establishing the Hodges-Lehmann optimality of a test statistic for a hypothesis on exponential distributions.

Citation

Download Citation

František Rublík. "A large deviation theorem for the q-sample likelihood ratio statistic." Ann. Statist. 24 (5) 2280 - 2287, October 1996. https://doi.org/10.1214/aos/1069362322

Information

Published: October 1996
First available in Project Euclid: 20 November 2003

zbMATH: 0867.62008
MathSciNet: MR1421173
Digital Object Identifier: 10.1214/aos/1069362322

Subjects:
Primary: 60F10, 62F05
Secondary: 62E15, 62F12

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.24 • No. 5 • October 1996
Back to Top